# SDR DALA2016060604369

- Difficulty date: May 30, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 60,546 hours, 24,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXIT LENS COSMETICALLY DAMAGED.  REPLACED LENS ACFT OK FOR SERVICE.
